Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Mar 18, 2008, 10:10 PM CDT for Marion County, Randolph County, Washington County, Illinois; 5 counties in Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 10:10 PM CDT (03:10 UTC)
- Expired
- Mar 19, 2008, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marion County, IL, Randolph County, IL, Washington County, IL, Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 102 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 3:00 AM CDT | FLOOD | Nashville, IL | SOME ROADS CLOSED IN COUNTY...INCLUDING NORTH GRAND AND MOCKINGBIRD. |
| Mar 19, 3:00 AM CDT | FLOOD | Salem, IL | TRAILER PARK UNDER WATER...ABOUT ONE FOOT STANDING. VOLUNTARY EVACUATION DONE. SEVERAL ROADWAYS UNDER WATER AND CLOSED THROUGHOUT COUNTY. |
| Mar 19, 3:00 AM CDT | FLOOD | Ste. Genevieve, MO | NUMEROUS ROAD CLOSURES...INCLUDING HIGHWAY 61 AND COUNTY ROAD C. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 190313
FFWLSX
ILC121-157-189-MOC093-123-179-186-187-190900-
/O.NEW.KLSX.FF.W.0014.080319T0310Z-080319T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARION COUNTY IN SOUTH CENTRAL ILLINOIS
WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS
IRON COUNTY IN SOUTHEAST MISSOURI
MADISON COUNTY IN SOUTHEAST MISSOURI
REYNOLDS COUNTY IN SOUTHEAST MISSOURI
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI
STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI
RANDOLPH COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 400 AM CDT
* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED VERY HEAVY RAINS WILL CONTINUE OVER SOUTHEAST
MISSOURI AND SOUTH CENTRAL ILLINOIS FOR MUCH OF THE NIGHT.
ANYWHERE FROM 5 TO 9 INCHES OF RAIN HAS ALREADY OCCURRED...
AND AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE OVERNIGHT.
THIS IS A VERY DANGEROUS AND LIFE THREATENING SITUATION.
THOSE LIVING NEAR FLOOD PRONE AREAS SHOULD HAVE A SAFE ESCAPE ROUTE
ALREADY PLANNED. IF FLOOD WATERS THREATEN OR IF EMERGENCY
OFFICIALS REQUEST EVACUATION...DONT WAIT...MOVE TO SAFETY AT
ONCE
* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
AFFECTING DESLOGE...TILDEN...STEPHEN FORBES STATE PARK...
STEELEVILLE...SPARTA...SANDOVAL...SALEM...RED BUD...PATOKA...
OMEGA...ODIN...NASHVILLE...LIVELY GROVE...KINMUNDY...IRVINGTON...
HELM...FAIRMAN...EVANSVILLE...COULTERVILLE...CHESTER...CENTRALIA...
CENTRAL CITY...BREMEN...BALDWIN...ASHLEY...WEINGARTEN...STE.
GENEVIEVE...ST. MARY...ROCKY RIDGE...BONNE TERRE AND BLOOMSDALE.
IT SHOULD BE NOTED THAT FLOOD WATERS ARE ALREADY FLOWING OUT OF
SEVERAL RESERVIORS IN MARION COUNTY ILLINOIS...IN SOME CASES 1 TO 2
FEET ABOVE THE SPILLWAY.
THIS WARNING ALSO INCLUDES...
INTERSTATE 55 IN MISSOURI FROM EXIT 141 TO EXIT 162.
INTERSTATE 57 FROM EXIT 109 TO EXIT 127.
INTERSTATE 64 IN ILLINOIS FROM EXIT 50 TO EXIT 61.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
LAT...LON 3751 9132 3772 9115 3773 9065 3798 9063
3822 8972 3841 8970 3849 8914 3881 8915
3881 8871 3847 8871 3846 8913 3820 8916
3820 8960 3781 8969 3789 8984 3783 8999
3763 9016 3732 9014 3727 9073 3705 9097
TIME...MOT...LOC 0305Z 180DEG 0KT 3787 9029
$$
TRUETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 9:34 PM CDT, 36 minutes earlier.
Area forecast discussion, Mar 18, 9:34 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT TUE MAR 18 2008
.UPDATE...
GOING FCSTS DROP FLOOD WATCH FOR A FEW EAST CENTRAL MO COUNTIES AT
1 AM...BUT WITH PCPN GOING NOWHERE FAST AM IN THE PROCESS OF
UPDATING FCST TO KP FLOOD WATCH GOING FOR ENTR WATCH AREA UNTIL 7
AM. NIGHTTIME IS ALWAYS THE DEADLIEST TIME FOR FLOODING...BUT TNGT
LOOKS ESPECIALLY SERIOUS DUE TO THE ALREADY WATERLOGGED GROUND AND
THE ADDITIONAL 1 TO 3 INCHES OF RAIN THAT MAY FALL BTWN
06-12Z...AND PLAN TO EMPHASIZE THIS IN STATEMENT.
TRUETT
&&
.DISCUSSION...
EXCESSIVE RAINFALL EVENT ONGOING IS ONGOING WITH WIDESPREAD 4 TO 9
INCH TOTALS SO FAR OVER SOUTHERN PART OF THE CWA. WILL ADJUST THE
CURRENT FLOOD WATCH TO EXTEND THE END TIME OF CRAWFORD...
WASHINGTON...JEFFERSON...MONROE...ST. CLAIR AND BOND COUNTIES FROM
06Z UNTIL 12Z TOMORROW. REST OF THE WATCH WILL REMAIN AS IS.
FOLLOWED A BLEND OF THE NAM/ECMWF AS THE GFS HAS TRENDED FASTER THAN
THE OTHER MODELS WITH LIFTING THIS SYSTEM TO THE NORTHEAST. RADAR
IS CURRENTLY SHOWING A LARGE BAND OF MODERATE TO HEAVY RAINFALL
EXTENDING FROM THE SRN HALF OF THE CWA SWWD INTO ERN OK. THE RAIN
IS EXPECTED TO CONTINUE WELL INTO THE NIGHT AS THE CWA LIES UNDER
STRONG ASCENT CAUSED BY UPPER LOW APPROACHING THE REGION UNDER THE
RIGHT ENTRANCE REGION OF THE GREAT LAKES JET STREAK. WILL EVEN SEE
SOME JET COUPLING AS THE LOW EJECTS NEWD TONIGHT. THE HEAVIEST
RAIN WILL BE OVER THE SERN HALF OF THE CWA WHERE STRONG 925-850MB
MOISTURE CONVERGENCE/THETA-E ADVECTION WILL BE FOCUSED THROUGH THE
NIGHT. 70KT LOW LEVEL JET WILL CONTINUE TO BRING 1.5+ INCH PWS
INTO THE SRN CWA. PRECIPIATION WILL BEGIN TO EXIT THE REGION BY
MIDDAY TOMORROW AS TROUGH AXIS PASSES TO THE EAST AND DRIER AIR
WORKS IN. AS AN ASIDE...THE FORECAST SOUNDINGS INDICATE THERMAL
PROFILES WILL BE GETTING CLOSE TO A CHANGEOVER TO SNOW ABOUT THE
TIME THE PRECIPITATION WILL END. HAVE NOT INCLUDED MENTION OF
THIS AT THIS TIME AS LOWEST LEVELS LOOK TO WARM FOR THE
CHANGEOVER.
HAVE KEPT CHANCE OF RAIN OVER THE NRN PART OF THE CWA ON FRIDAY AS
WEAK SHORTWAVE MOVES QUICKLY ACROSS THE GREAT LAKES.
TEMPERATURES ARE BASED ON A BLEND OF PERSISTENCE AND SREF MEAN. DID
GO A LITTLE WARMER THAN GUIDANCE UP NORTH TONIGHT WHERE EXPECT
CLOUDS TO PERSIST MOST OF THE NIGHT.
STILL HAVE LOW CONFIDENCE IN THE EXTENDED PART OF THE OF FORECAST
(FRIDAY NIGHT-TUESDAY) AS THE MEDIUM RANGE MODELS STILL HAVE
SIGNIFICANT CONTINUITY ISSUES. STILL LOOKS LIKE ZONAL FLOW SETS UP
OVER THE CNTRL CONUS BY THE END OF THE WEEK BEFORE THE PATTERN
AMPLIFIES LATE IN THE WEEKEND WITH BOTH THE GFS/ECMWF SHOWING A
TROUGH OVER THE MID MS VALLEY BY SUNDAY EVENING. THEREAFTER THE GFS
GOES BACK WITH ZONAL FLOW WHILE THE ECMWF HAS A CLOSED 500MB LOW
OVER MO/IL BY TUESDAY. WITH THE LOW CONFIDENCE...DECIDED TO NOT
CHANGE PRECIPITATION CHANCES THROUGH THE WEEKEND...KEEPING A
CHANCE OF RAIN IN THE FORECAST SATURDAY NIGHT INTO SUNDAY AS THE
TROUGH DIGS INTO THE REGION. ALSO INTRODUCED CHANCE POPS OVER THE
NRN HALF OF THE CWA MONDAY NIGHT AND TUESDAY BASED ON THE ECMWFS
CLOSED LOW. WENT WITH A MIX OF RAIN OR SNOW MONDAY NIGHT AND JUST
RAIN ON TUESDAY. STRENGTH OF THE CLOSED LOW ON THE ECMWF SUGGESTS
THAT THE PRECIPITATION WOULD LIKELY BE SNOW...BUT POOR CONTINUITY
LOWERS MY CONFIDENCE IN ITS SOLUTION. TEMPERATURES ARE BASED ON
A EVEN BLEND OF PERSISTENCE AND HPC GUIDANCE.
BRITT
&&
.AVIATION...
FOR THE 00Z TAFS...FOR STL AND SUS...EXPECT THE RA TO CONTINUE
THRU TOMORROW MORNING. MODELS INDICATE SLIGHT IMPROVEMENT TOMORROW
MORNING AROUND 12Z...AND RA FINALLY COMING TO AN END AROUND 17Z.
FOR UIN...A BAND OF -RA IS EXPECTED TO AFFECT UIN BETWEEN 01 AND
02Z. OTHER THAN THAT...CIGS SHUD REMAIN AROUND THE 1500 FT RANGE
THRU TONIGHT. COU WILL BE THE DIFFICULT SITE FOR THIS SET OF TAFS.
COU WILL REMAIN ON THE EDGE OF P6SM AND 3SM RA. FOR NOW...HAVE COU
DRY UNTIL TOMORROW MORNING AS THE SURFACE WAVE MOVES NEWD EXCEPT
FOR A SMALL BAND OF -RA SLOWLY MOVING EWD. ATTM...DO NOT HAVE
MENTION OF TS AT ANY SITE. BEST CHANCES OF TS WILL BE AT STL AND
SUS. HOWEVER...BELIEVE TS WILL REMAIN OUTSIDE OF THE VCTY.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR CRAWFORD-FRANKLIN-
GASCONADE-IRON-JEFFERSON-LINCOLN-MADISON-OSAGE-REYNOLDS-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 18, 4:15 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT TUE MAR 18 2008 ILZ095>097-MOZ018-019-026-027-034>036-042-191200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-AUDRAIN- 415 PM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF SNOW MONDAY NIGHT INTO EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECT THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-047>052-059>065- 072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 415 PM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT HEAVY RAIN...WITH EMBEDDED THUNDERSTORMS...WILL CONTINUE TO PRODUCE EXCESSIVE RUNOFF INTO LOCAL STREAMS...CREEKS AND RIVERS. FLOODING OF LOW LYING AREAS WILL CONTINUE MAINLY ALONG AND SOUTH OF INTERSTATE 44 IN MISSOURI AND INTERSTATE 70 IN ILLINOIS. PLEASE REFER TO FLOOD WARNINGS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE HEAVY RAIN WILL COME TO AN END BY EARLY WEDNESDAY...BUT LOCAL STREAMS...CREEKS AND RIVERS WILL CONTINUE TO EXPERIENCE HIGH WATER AND FLOODING. PLEASE REFER TO FLOOD WARNINGS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT RAINFALL AMOUNTS AND FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Mar 18, 7:52 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HEAVY RAIN FREEBURG 38.43N 89.91W
03/18/2008 M4.17 INCH ST. CLAIR IL EMERGENCY MNGR
STORM TOTAL AS OF 749 PM. MODERATE RAIN CONTINUES
&&
TRUETTLocal storm report, Mar 18, 8:38 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HEAVY RAIN BELLEVILLE 38.53N 90.00W
03/18/2008 M3.70 INCH ST. CLAIR IL TRAINED SPOTTER
STORM TOTAL AS OF 820 PM.
&&
TRUETTLocal storm report, Mar 18, 8:52 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN MASCOUTAH 38.51N 89.81W
03/18/2008 M4.00 INCH ST. CLAIR IL AMATEUR RADIO
STORM TOTAL RAINFALL AS OF 8 PM
0805 PM HEAVY RAIN RUMA 38.13N 90.00W
03/18/2008 M3.28 INCH RANDOLPH IL TRAINED SPOTTER
STORM TOTAL RAINFALL AS OF 805 PM.
0815 PM HEAVY RAIN FREEBURG 38.43N 89.91W
03/18/2008 M4.25 INCH ST. CLAIR IL AMATEUR RADIO
STORM TOTAL RAINFALL AS OF 815 PM.
&&
TRUETTLocal storm report, Mar 18, 9:04 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN MILLSTADT 38.46N 90.09W
03/18/2008 M3.46 INCH ST. CLAIR IL TRAINED SPOTTER
STORM TOTAL AS OF 9 PM.
0900 PM HEAVY RAIN KIRKWOOD 38.58N 90.42W
03/18/2008 M3.23 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL AS OF 9 PM.
&&
TRUETTLocal storm report, Mar 18, 9:50 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN ELLINGTON 37.24N 90.97W
03/18/2008 M8.50 INCH REYNOLDS MO TRAINED SPOTTER
STORM TOTAL AS OF 945 PM.
&&
TRUETTLocal storm report, Mar 18, 9:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HEAVY RAIN HILLSBORO 38.23N 90.57W
03/18/2008 M4.50 INCH JEFFERSON MO TRAINED SPOTTER
24 HOUR TOTAL.
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:21 PM CDT | Flash Flood Warning | LSX | Randolph | 6 hr |
| Mar 18, 11:40 PM CDT | River Flood Warning | LSX | Madison | 7 days |
| Mar 19, 12:46 PM CDT | River Flood Warning | LSX | Saint Clair | 5 days |
| Mar 18, 10:11 PM CDT | River Flood Warning | LSX | Franklin, Warren | 5 days |
| Mar 19, 11:44 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
Nearby
Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.